# SDR TC8A97045

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183SK
- Make and model: Doug DC-8-62F
- Aircraft serial: 45904
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Condition: Lack Of Lube
- Location: Nr 1 Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D, E

## Discrepancy

UPON START OF TAXI OUT, UNABLE TO MOVE NR 1 THROTTLE FOWARD OF IDLE.  SHUT DOWN ENGINE, POWER LEVER BINDING.  LUBRICATED POWER CONTROL DRUM IN NR 1 PYLON.  CHECKED PYLON CABLES AND COCKPIT MECHANISM AND CABLES FOR DEBRIS, NO DISCREPANCIES NOTED.  AFTER LUBE, NR 1 THROTTLE OPERATES NORMAL PER MM 76-11-0.
